Phymatinae, Laporte de Castelnau, 1832

Clem, C. Scott, Swanson, Daniel R. & Ray, Charles H., 2019, The Reduviidae (Hemiptera: Heteroptera) of Alabama, with a morphological key to species, Zootaxa 4688 (2), pp. 151-198: 188-189

publication ID

https://doi.org/10.11646/zootaxa.4688.2.1

publication LSID

lsid:zoobank.org:pub:3523C19A-4B62-4BC2-8CAD-3BC6CD60886A

persistent identifier

http://treatment.plazi.org/id/038687A4-B402-A22A-FF20-F827FEC3FF71

treatment provided by

Plazi

scientific name

Phymatinae
status

 

Phymatinae   : Phymatini   : Phymata luxa Evans, 1931  

CALIFORNIA: Lake Tahoe , 6465 ft, 24.v.1879, male, Andreas Bolter Collection ( INHS Insect Collection 715,572)   .

INHS

Illinois Natural History Survey